Equaline Ibuprofen, 200 mg, Coated Tablets

Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). See new warnings. Compare to Advil active ingredient (This product is not manufactured or distributed by Pfizer, distributor of Advil). Gluten free. supervaluprivatebrands.com.